P-adic transcendental numbers

Kumiko Nishioka

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

Explicit sets of cardinality 2No 0f p-adic numbers which are algebraically independent over Qp are constructed.

Original languageEnglish
Pages (from-to)39-41
Number of pages3
JournalProceedings of the American Mathematical Society
Volume108
Issue number1
DOIs
Publication statusPublished - 1990 Jan

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'P-adic transcendental numbers'. Together they form a unique fingerprint.

Cite this